# SDR ASOA20120903074

- Difficulty date: September 3, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 25,492 hours, 14,226 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Part number: 80068425
- Part serial: 1838
- Condition: False Activation
- Location: Fire Detection
- Part time: 22,968 hours, 12,889 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AURAL FIRE WARNING ON EICAS DURING TAKEOFF.  MX R & R THE AURAL WARNING UNIT WITH OPS CHECK SUCCESSFUL.  UNABLE TO DUPLICATE FAULT.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
